# SDR SWAA097340

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 16,062 hours, 9,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR DIFFICULT TO SECURE.  ADJUSTED SLIDE ASSY PER MM.
